candidablog.com

When to stop medications during Nutrisystem?

Want Deals On Nutrisystem Food Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Nutrisystem every month. We'll even give a lucky person a month supply of free food.


I'm not asking for medical advice, but just some thoughts. I have been on the system since 7 May and I have dropped 31 pounds so far!! I have a LONG way to go, another 105 pounds, but I know I will achieve my goal of 187 pounds. Around what percentage of weight loss did the Doctors consider taking you off your medication for things like High Blood Pressure...maybe dropping the Gout medication? How will I know when I should go in and see if I still need to be on the medication? Or should I just go talk to him now and let him know what is happening. I love this diet!!!..

Comments (6)

Your question was: When to stop medications during Nutrisystem?.

If I were in your boat, I'll ask my dr now about the possibility of reducing the meds at next visit..

As for the gout med, I'm not entirely familiar but I think that's something I wouldn't mess with for a while. Flare ups are too painful and since they can be related to diet, I'd be nervous that the ingredients in the Nutrisystem foods would trigger a flare. It's up to you though...

Comment #1

When are you scheduled to see your doctor next? I was on high blood pressure meds and when I had lost about 40 pounds I started getting dizzy. At my check up my blood pressure was too low. The doctor cut my pills down by half and then I went in a week later and he took me off the meds completely. I use to have gout too. Since losing weight I have never had another flare up. I think it is a combination of losing weight, eating better and taking better care of myself!.

I don't think there is a clear cut answer. I would talk to your doctor next time you see him...

Comment #2

This is what happened to my DH after a 30 lb loss...it really does depend on the individual, so everyone's right about seeing your doctor...

Comment #3

I bought a good home BP gadget & was taking pressure every day - I took those lists to doctor at my next appointment...as I lost weight & it was dropping & was extremely low at timwes - & I was light headed...he reduced BP med...however I remain on some cause it is still in normal range when I am in his office. I did stop cholesterol med and that has remained OK..

Comment #4

Well that is very interesting as today I was pretty dizzy after my 4.5 mile walk. I thought it might be due to being a little behind on my water intake. I will call and schedule an appointment. Thanks eveyone!!..

Comment #5

I am in the same boat as you.

At my last Dr appt my BP was very low something like 104/60. I was getting light headed when I bent over or after a work out. I was on Norvasic and Lisinopril HCTZ. The Dr Cut my Norvasic Dose in 1/2. A week later I was still having the same problems. So they dropped the Norvasic all together.

Sometimes I feel dizzy now and I am almost another 30lb down so maybe they can cut down on my Lisinopril HCTZ.

As for the gout. I feel your pain. Literally. I am going through a flare-up right now. I got dehydrated after participaring in a PBA Tournament. (didn't drilk enough water while I bowled) and topped it off by having a few beers "with the boys" after we were done.



I have been back on the Allopurinol and taking my Naproxen. I have been suplementing this with Black Cherry Extract capsules and some real cherries ( Since they finally arrived in the stores)..

Comment #6

Click Here to View All...

Nutrisystem Coupons:

1) Save over $50 on Nutrisystem meals
2) Get Free Shipping on Nutrisystem foods


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.